Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I am 24 years old, and I’m planning to use birth control pills from now on. However, I heard some disturbing stories of women whose hormones were completely messed up because of these pills. Can something like that really happen?

Loading...


Well, it happened to me! I was using birth control pills for several months before I noticed something weird was happening with my body. My weight gained incredibly and my cellulite increased like never before. Of course, I immediately stopped using birth control pills, because I realized that they messed my hormones up. I experienced some more side effects, such as breast tenderness and facial zips. The only fortunate thing was that I had increased estrogen and not some male hormone, because I don’t know how would I cope with extreme hair growth. These pills contain progesterone and estradiol- a fake estrogen. I feel much better without these pills. However, this is only my experience, and I know some girls who use birth control pills for a long time, with no side effects.
Reply

Loading...

I was on birth control for about 4 years. Big mistake.. It messed up my own hormones. It seems that I was programmed with artificial hormones and my body realized i don't need o produce any of my own. Once I got off it, I haven't had period for a year, and then I had 3 periods in a month. It has been almost a year and a half and my body has not adjusted. I took blood tests and it confirmed, my hormonal levels were abnormal.

If you are wanting to have that for pregnancy prevention, I wouldn't recommend it - use condoms. If you want to adjust your periods, think about it... it is just hormones that don't really "cure" your body, unless you want to be on the pill for the rest of your life.

Use natural remedies, meditation, yoga and watch your diet.
Reply

Loading...

It has messed me up a great deal for the time being. I would not reccommend it. Anything that you put into your body that is artificial (in this case, horse pee), cannot be good for you.
Reply

Loading...

i have also had a hard time with birth control. im 24 years old and have eben on the pill for about 5 years. when ig ot off the pill i skipped my period for 4 months and now i have it for two weeks every month. it has not gotten better yet and i have been off the pill for about a year. i do not recommend it. i also had possible cervical cancer cells and breast cancer cells. that is what scared me into stopping the pill. but onw im dealing with diferent problems
Reply

Loading...

Hi everybody.
I'm 16 and on a new birth control, seasonique. I'm not sexual active and I'm on birth control because about a year and a half ago I had a cyst on my left ovary. The gyn. put me on birth control to regulate my period and get rid of the cyst. About a month later, the cyst took care of itself and burst but my doctor still wants me on it to prevent getting anymore cysts. I was on orth tri cyclen lo for about a year with no problems but soon I was getting two periods a month. Sometimes one period lasting for two weeks or more. My doctor decided to put me on a higher dose to try to control my periods. However, after not even a month of being on that new one, I was getting pain in my left ovary again. This time, my doctor put me on Femcon. I was on that for two months. The first month, I got my period four days later than I should have. Then the second month, I got it two days earlier. Along with the unpredictable periods, one morning I got the same pain I got when my first cyst burst. I was in bed, in tears, with an extreme pain there. After about an hour, the pain started to die down and I was able to take a hot bath and that calmed it down more. The next day I was very sore and that's exactly what happened the first time. My mom made a check up appointment about three weeks later and the gyn. put me on another birth control, the seasonique I mentioned earlier. She said that I'll only be getting four periods a year and this will help to put my ovaries to rest. Which I guess is what they want.
I'm worried that being switched around between four birth controls in not even two years could mess up my system and cause difficulty getting pregnant later on in life when I want to.
Any advice?
Reply

Loading...

Hi I'm. Gina and I have been on depo for about two years I have notice hair growth like on my uppard lip and stomach before this shot I never had any. Of these symptoms. It messes your hormones so bad I recomend not to try depo
Reply

Loading...

I'm still waiting back on a few lab tests, but I'm pretty sure this is happening to me, too. I got off the pill (a generic lo progesterol? Don't remember exactly now,) after being on it for about two years, because it was killing my sex drive and making love with my husband was becoming physically painful. Not good! I seemed fine for about 4 months after stopping the pill, and as I was coming off of the hormones, it felt like my emotions were coming back into their full color . . . I hadn't even realized how badly they were dampening my emotions! Those 4 months were just fine, but then I stopped getting my period at all, and haven't had one for nearly 9 months now. Definitely not pregnant, and I keep getting new and worse symptoms gradually over time. My breasts are almost constantly tender and get painful sometimes, I'm back to a low-to-no sex drive, I have lots of depression-like symptoms, have a hard time both falling asleep and waking up, no energy, constant fatigue, and a diminishing interest in life. Oh, and a very, very annoying increase in hair growth. Yuck! Fortunately it's not -too- noticeable. The doctor says all my symptoms are consistent with having not enough estrogen and too much testosterone in my system. I'm just glad I'm not getting any male-pattern hair loss with the rest of this mess, as can happen with that kind of imbalance. My hair is down past my waist, and is the one thing I'm kind of vain about. If I started losing any of it, I actually would get depressed!

I really, really hope they can fix me up, and it doesn't require going back on the pill. I want to have kids soon! I don't want to deal with the side effects. I wish I had never touched the dang things in the first place . . . but how was I to know?
Reply

Loading...


When I was 16 I tried depo. I took two shots. The first shot made me bleed every single day for the three months. No kidding, medium flow every single day. It prevented pregnancy but only because I wouldn't have sex on my period. I took another shot, the doctor said that you don't bleed after you take your second shot. I bled every day for a year, until I was about 17. I'm 20 now and my period is back to normal but I still have acne because of the depo. It got extremely bad after the shots. My doctor is now advising me to take birth control to clear up my acne but i will never go that route again. It's like gambling, you can keep trying to fix what you already messed up but you will most likely dig yourself into a deeper hole. I will not ever use another prescription drug again.
Reply

Loading...

Birth control is Aweful! I was on all sorts since I was 15, basically puting my hormones on vacation. Now here I am at 23, off bc since June 21, it's now mid oct and I have 10 day periods, with a 5 day break. It's great! (Not.) I go for hormonal testing on tues, but basically they are gonna have to make them go back in order. Other than that I'm a genuinely healthy female. Vegetarian, normal weight: just serious issues. I joke to whoever that my uterus is falling out. Cus really what else could it be?! Lol But if you can avoid bc, do it. I regret ever going on it.
Reply

Loading...


I took the depo shot on and off the first time i got off of it i had no problem i got my period no acne i mean i did break out here and there but my skin has always been like that so it was normal for me. Then after the fourth time of taking it i didnt go back on it because i wanted to get my period its been five months still no period im breaking out with acne like crazy never seen my skin like this!!! so i went to the doctor and i stated taking birth control pills to help with my acne and for my period but im thinking of stopping when i get my period Does anybody know if thats a good idea??? Will i stop breaking out when i get my period??
Reply

Loading...

Period is still not back to normal. Off depo for a year in feb, and off the pill since June, going on six months. I don't have acne issues, but then again I don't really get a period now.. Idk I've given up. The hormone tests came back "normal" so they didnt give me anything to regulate them. But eat healthy, lots of fruits, veggies and water. And Coconut oil is good as a moisturizer. Your body could be producing lots of oils because your trying to combat the oils, and it's trying to over compensate for them. So switch to a natural soap, steam your face with a hot cloth every morning and night, then flash cold it, put the coconut oil on, and then 30 mins later, flash cold it again. That's what helps keep my skin clear.
Reply

Loading...